# SDR 01FDEA00095

- Difficulty date: February 8, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RIGHT WING NR 5 SLAT OUTBOARD UP STOP PAD CUTOUT FOUND CRACKED.  *S/D*  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 51-40-2.
